# SDR QXEA2017022700076

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 24,893 hours, 26,561 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ATTEMPTED RUDDER CONTROL CHECK, AND FOUND RUDDER PEDALS/CONTROL JAMMED ON BOTH SIDES. NO MESSAGES OR CAUTIONS NOTED. RUDDER DEFLECTION ON PFD SHOWS 3/4 DEFLECTION. HYD QUANTITIES INDICATE NORMAL. PERFORMED OPS TEST OF RUD CONT SYSTEM PER AMM TASK 27-20-00-710-802. OPS TEST GOOD. REMOVED PANEL 121DZ VERIFIED NO OBSTRUCTION IN RUD SYSTEM REINSTALLED PANEL 121DZ. OPENED PANEL 311AB VERIFIED NO OBSTRUCTIONS IN RUD SYSTEM. CLOSED 311AB OPENED 322AL & 322DL VERIFIED AFT RUD QUADRANT GOES FULL STOPS & NO OBSTRUCTIONS IN RUDDER SYSTEM. REINSTALLED 322AL & 322DL. COMPLETED FREEDOM OF MOVEMENT CHECK ENSURED FULL TRAVEL & VERIFIED PROPER DIRECTION OF MOVEMENT NO DEFECTS NOTED IAW GPM 9.2.
